| Model Number |
8888345629 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during dialysis, the device was very flexible and folded decreasing flow during dialysis.The guide wire was fragile making it difficult to advance.